# SDR ASAA2013103096260

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 27,494 hours, 8,257 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SECOND ENGINE START, AFTER FLAP SELECTION, FMC DISAGREE LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE.  ACFT OK FOR CONTINUED SERVICE.
